# SDR SWAA2024112059173

- Difficulty date: November 13, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 40,470 hours, 18,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTION CLIP FOR RIGHT WING UPPER SKIN FIXED TRAILING EDGE BROKEN<[01] REMOVED AND REPLACED DEFLECTION CLIP FOR RIGHT WING UPPER SKIN FIXED TRAILING EDGE PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)]
